MathSciNet Relay Station
MathSciNet bibliographic data
MR2568008 (2011a:47079) 47B49 (46H05 46L05 47B48)
Mathieu, Martin A collection of problems on spectrally bounded operators. Asian-Eur. J. Math. 2 (2009), no. 3, 487–501.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement